# SDR SWAA2023100698662

- Difficulty date: September 9, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA 2023-575278<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 ; SHEET 32 ; REV -. AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 ; SHEET 32 ; REV -. AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETED.AS RII.
